# SDR CALA2021112902196

- Difficulty date: November 29, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 61,372 hours, 26,624 cycles
- System (JASC): 2914 · Hydraulic Handpump, Main
- Part: Pressure Switch
- Part number: NA
- Condition: Contaminated
- Location: Eng1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

G ENG 1 PUMP LO PR DISPLAYED ON UPPER ECAM SCREEN. - HYD SMITH CONTACT TOMC 847-700-9980 OK TO UNLOCK TOMC SMITH CAPTAIN REPORTED THAT AT FL10 RECEIVED A E1 GREEN SYSTEM LO PR PLEASE PERFORM TSM 29-11-00-810-805-A....CONTACT TOMC MESSAGE FOLLOWED BY THE PTU ENERGIZED INDICATION.  ALL SYSTEM 847-700-9980 PRESSURE REMAINED NORMAL 2800-2900 PSI WITH NO LOSE OF HYDRAULIC RESERVIOR QTY.  DURING ROLLOUT NWS FUNCTIONS WERE NORMAL....TOMC TROUBLESHOT IN REF TO TSM 29-11-00-810-804-A. TSM IS TSM POWER RUN PERFORMED ON #1 ENGINE. OPS CHECK AND LEAK CHECK GOOD, COINCIDED WITH THE CURRENT MESSAGE ON CDU AND LOWER ECAM. FOUND NO MESSAGES ON ECAM''S, NO DEFECTS NOTED. AIRCRAFT IS OK FOR PRESSURE SWITCH TO BE CONTAMINATED WITH HYDRAULIC FLUID. R&R''D SERVICE AT THIS TIME. #1 ENGINE HYDRAULIC PRESSURE SWITCH IAW AMM 29-11-17. HAD HIGH
